# SDR AU991008

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(AUS) RIGHT ENGINE T2 SENSOR PTT2 FUEL LINE LOOSE AND LEAKING FUEL.
